On the Characterization of Hankel and Toeplitz Operators Describing Switched Linear Dynamic Systems with Point Delays

De la Sen, M.
January 2009
Abstract & Applied Analysis;2009, Special section p1
Academic Journal
This paper investigates the causality properties of a class of linear time-delay systems under constant point delays which possess a finite set of distinct linear time-invariant parameterizations (or configurations) which, together with some switching function, conform a linear time-varying switched dynamic system. Explicit expressions are given to define pointwisely the causal and anticausal Toeplitz and Hankel operators from the set of switching time instants generated from the switching function. The case of the auxiliary unforced system defined by the matrix of undelayed dynamics being dichotomic (i.e., it has no eigenvalue on the complex imaginary axis) is considered in detail. Stability conditions as well as dual instability ones are discussed for this case which guarantee that the whole system is either stable, or unstable but no configuration of the switched system has eigenvalues within some vertical strip including the imaginary axis. It is proved that if the system is causal and uniformly controllable and observable, then it is globally asymptotically Lyapunov stable independent of the delays, that is, for any possibly values of such delays, provided that a minimum residence time in-between consecutive switches is kept or if all the set of matrices describing the auxiliary unforced delay-free system parameterizations commute pairwise.


Related Articles

  • The H2 norm of a transfer function of a neutral type equation. Sumacheva, V. A. // Vestnik Sankt-Peterburgskogo universiteta, Seriia 7: Geologia, G;2012, Issue 4, p117 

    In this paper it is considered the problem of computing of a norm of a transfer function of a neutral type time-delay equation. It is known, that the Lyapunov function can be used to compute the H2 norm of linear time-invariant systems. This result is exactly the same: the H2 norm can be find...

  • On Asymptotic Behavior for Reaction Diffusion Equation with Small Time Delay. Xunwu Yin // Abstract & Applied Analysis;2011, Special section p1 

    We investigate the asymptotic behavior of scalar diffusion equation with small time delay ut-Δ u = f(u(t), u(t-τ)). Roughly speaking, any bounded solution will enter and stay in the neighborhood of one equilibrium when the equilibria are discrete.

  • Coefficient inequality for uniformly convex functions of order α. Vamshee Krishna, D.; Ramreddy, T. // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 1, p25 

    The objective of this paper is to obtain an upper bound to the second Hankel determinant ∣a2a4 - a32∣ for the function f and its inverse belonging to the uniformly convex functions of order α(0 ≤ α < 1), using Toeplitz determinants.

  • Weighted Hankel operators. Datt, Gopal; Porwal, Deepak Kumar // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 2, p59 

    In this paper, the notion of weighted Hankel operator Hβϕ, with ϕ ∈ L∞(β) on the space H2(β), β = {βn}n∈Z being a sequence of positive numbers with β0 = 1, is introduced. Some conditions are obtained so that ϕ, ∈ in L∞(β) with ϕ(z) =...

  • HANKEL AND TOEPLITZ OPERATORS: CONTINUOUS AND DISCRETE REPRESENTATIONS. Yafaev, Dmitri R. // Opuscula Mathematica;2017, Vol. 37 Issue 1, p189 

    We find a relation guaranteeing that Hankel operators realized in the space of sequences l²(Z+) and in the space of functions L²(R+) are unitarily equivalent. This allows us to obtain exhaustive spectral results for two classes of unbounded Hankel operators in the space l²(Z+)...

  • Synchronization for Time-Delay Lur'e Systems with Sector and Slope Restricted Nonlinearities Under Communication Constraints. Zhang, Xiaomei; Lu, Guoping; Zheng, Yufan // Circuits, Systems & Signal Processing;Dec2011, Vol. 30 Issue 6, p1573 

    This paper presents a new approach to the output feedback control problem of master-slave synchronization of time-delay chaotic Lur'e systems with sector and slope restricted nonlinearities under communication constraints. The communication constraints involve measurement quantization and signal...

  • Stabilization of LTI Switched Systems with Input Time Delay. Lin Lin // Engineering Letters;2007, Vol. 14 Issue 2, p117 

    This paper deals with stabilization of LTI switched systems with input time delay. A description of systems' stabilization is presented. Common Lyapunov function is introduced to construct switching law in order to stabilize this kind of system. Necessary and sufficient conditions are presented...

  • Oscillatority Conditions for Nonlinear Systems with Delay. Efimov, Denis V.; Fradkov, Alexander L. // Journal of Applied Mathematics;2009, Special section p1 

    Sufficient conditions for oscillatority in the sense of Yakubovich for a class of time delay nonlinear systems are proposed. Under proposed conditions, upper and lower bounds for oscillation amplitude are given. Examples illustrating analytical results by computer simulation are presented.

  • PERIODIC SOLUTION AND GLOBAL EXPONENTIAL STABILITY FOR SHUNTING INHIBITORY DELAYED CELLULAR NEURAL NETWORKS. Anping Chen; Jinde Cao; Lihong Huang // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    For a class of neural system with time-varying perturbations in the time-delayed state, this article studies the periodic solution and global robust exponential stability. New criteria concerning the existence of the periodic solution and global robust exponential stability are obtained by...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics